# SDR SWAA2020073099189

- Difficulty date: July 9, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7505U11
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS847 - BS867 LBL16 WL158.    REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, SRM 51-10-02, PARAGRAPH 9;  AND DWG 146A7500 REV A.
